# SDR USAA061075

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK STA 616 INBOARD CHORD ANGLE LOWER END AT CONNECTION WITH STUB BEAM AT TOP.  ANGLE INSTALLED IAW 53-62-01, DEFECT SIZE: 1".
